# SDR ASAA0782377

- Difficulty date: December 12, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- Aircraft time: 54,831 hours, 29,386 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Bs 1418 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT FRAME STA 1418 CRACKED AT LONGERON 2R.  REMOVED DAMAGED SECTION OF FRAME LOCATED DRILLED AND INSTALLED A REPLACEMENT FRAME SECTION IAW MD 80 SRM 51-30-2 PG 1 AND 51-30-5 PG 1 AND ASA EA 5310 02749.
